Jump to content

Photo

Dehydrated From Spiro

acne dehydrated spironolactone hormonal

1 reply to this topic

#1 salmonsoup

salmonsoup

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 27-June 14

Posted 27 June 2014 - 07:30 AM

Hi All! Just after some advice re Spiro. I started on 50 mg for 1 month, went up to 100 mg then up to 150 mg at the 4 month mark. Almost overnight, my skin went from an oily shiny mess to (what feels like) a prune! I feel SO extremely dry and dehydrated and have so from the start. I drink atleast 3 litres of plain water a day, along with either peppermint or camomile tea. Absolutely NO caffeine and one or two wines a month maybe. My lips are always dry and flakey. Although I never get dizzy, nausea or light headed, i have been a little more anxious lately. Ive also been using tretinoin for the past 6 months, maybe this is contributing to dry skin?
Anyway, my skin broke out consistently and horribly up until I hit the 4 month mark (pretty much to the exact date) which is coincidentally when I increased dosage from 100 to 150 mg.
Has anyone else experienced extreme dehydration on Spiro, regardless of dosage?

#2 Green Gables

Green Gables

    RETIRED

  • Veteran Members
  • Posts & Likes
    Posts: 3,039
    Likes: 432
About Me
  • Gender:Not Telling
  • Joined: 06-June 11

Posted 04 July 2014 - 12:14 PM

Hi All! Just after some advice re Spiro. I started on 50 mg for 1 month, went up to 100 mg then up to 150 mg at the 4 month mark. Almost overnight, my skin went from an oily shiny mess to (what feels like) a prune! I feel SO extremely dry and dehydrated and have so from the start. I drink atleast 3 litres of plain water a day, along with either peppermint or camomile tea. Absolutely NO caffeine and one or two wines a month maybe. My lips are always dry and flakey. Although I never get dizzy, nausea or light headed, i have been a little more anxious lately. Ive also been using tretinoin for the past 6 months, maybe this is contributing to dry skin?
Anyway, my skin broke out consistently and horribly up until I hit the 4 month mark (pretty much to the exact date) which is coincidentally when I increased dosage from 100 to 150 mg.
Has anyone else experienced extreme dehydration on Spiro, regardless of dosage?

 

Yes spiro is a diuretic and therefore dehydrating.

 

150mg is the maximum dose and most doctors won't even prescribe that dosage unless you have severe PCOS. 4 months is too early to justify taking what I see as the "last resort" dosage of spiro. Most people clear on 75mg-100mg. If you're feeling THAT dehydrated this dosage is probably not healthy for you.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users